# SDR 29GA2016092000001

- Difficulty date: September 19, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 33,196 hours, 37,516 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 2185
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY 20LN FAILS FUNCTIONAL TEST.  R & R EMERGENCY LIGHTS POWER SUPPLY 20LN IAW MM 33-50-10-04-1.  OPS CHECK GOOD.
